MathSciNet Relay Station
MathSciNet bibliographic data
MR1041800 58-01 (34-01 35-01 35A30 58F35 58F37 58G35 58G37)
Stephani, Hans Differential equations. Their solution using symmetries. Cambridge University Press, Cambridge, 1989. xii+260 pp. ISBN: 0-521-35531-1; 0-521-36689-5
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement